Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Computable analysis and Blaschke products


Authors: Alec Matheson and Timothy H. McNicholl
Journal: Proc. Amer. Math. Soc. 136 (2008), 321-332
MSC (2000): Primary 03F60, 30D50
Published electronically: October 16, 2007
MathSciNet review: 2350419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a Blaschke product defines a computable function, then it has a computable sequence of zeros in which the number of times each zero is repeated is its multiplicity. We then show that the converse is not true. We finally show that every computable, radial, interpolating sequence yields a computable Blaschke product.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03F60, 30D50

Retrieve articles in all journals with MSC (2000): 03F60, 30D50


Additional Information

Alec Matheson
Affiliation: Department of Mathematics, Lamar University, Beaumont, Texas 77710

Timothy H. McNicholl
Affiliation: Department of Mathematics, Lamar University, Beaumont, Texas 77710
Email: mcnicholl@math.lamar.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09102-2
PII: S 0002-9939(07)09102-2
Received by editor(s): June 2, 2006
Received by editor(s) in revised form: January 27, 2007
Published electronically: October 16, 2007
Dedicated: Dedicated to the memory of Alec Matheson.
Communicated by: Julia Knight
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.